Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

lower legs feel like I have on icy/hot but I don't! 8 weeks post microdiscectomy

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:22 AM in Back Surgery and Neck Surgery
Hello. I am getting some really weird feelings in my lower legs (both of them) and feet areas. They feel like I have on ICY HOT lotion, that is the best way to describe it. I had a microdiscectomy around 8 weeks ago and was put on Lyrica last week for some residual nerve pain. Any thoughts would be appreciated. Thanks.
advertisement

Comments

  • I have experienced similar sensations myself. On a couple of occasions I thought I had spilt cold water on my feet but I hadn't. How long have you had this pain? If it's new, then call your surgeon's office and speak to someone. If you've had it all along it could be post-surgery nerve irritation which can take a while to settle down, especially if you have had issues for a long time before surgery.

    I have found Lyrica has helped quite a bit with my sciatic pain, but it's not reduced any of the strange sensations that I've been having in my feet. I hope things settle down soon. Take care, Spicey
  • it started around week 7 after surgery, so about a week now. have an mri scheduled for tomorrow to see what it could be...so upsetting. i also get the water on the bottom of my toes feeling since the surgery - but just confused as to why both legs/feet are affected with that when he only did surgery for the right side of the disc. Strange. Thanks for replying.
Sign In or Register to comment.